# SDR DALA2022031801812

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 52,014 hours, 26,525 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 - FAINT STINKY SOCK SMELL IN COCKPIT BELOW 1000' AGL NO ODORS IN CABIN. CORRECTIVE ACTION: R&R RECIRCULATION FILTERS, OZONE FILTERS AND OZONE CONVERTER IAW A319 AMM 21-51. ENGINE CHANGE ACCOMPLISHED. (8732510)
